# SDR F3LA2011020400598

- Difficulty date: January 28, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 22,744 hours, 11,116 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

A/C REPORT LP NR605872: GREEN HYD SYS RESERVOIR LOW QUANTITY.  GRAVITY EXTENSION OF LANDING GEAR APPARENT FLUID LEAKING FROM NR 1 ENGINE.  UPON FURTHER INSP FOUND HYD LOW PRESSURE SWITCH TUBE LEAKING.  REMOVED IN REF WITH AMM 29-11-49-000-005 AND INSTALLED HYD LOW PRESSURE SWITCH TUBE ON NR1 ENGINE IN REF WITH AMM 29-11-49-400-005, NO LEAKS NOTED.  TORQUE WRENCH S/N F9TAB0991C NEXT DUE 01/12 REF FREE FALL ON LP 605731, ITEM 2.
